# SDR P5CA2012030500013

- Difficulty date: February 22, 2012
- Submitted: March 5, 2012
- Operation: Air carrier
- Aircraft: N452PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30810
- Aircraft time: 48,961 hours, 8,026 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON RIB OF LT HORIZONTAL STABILIZER LEADING EDGE AT STA 159.  (PERMANENT REPAIR ACCOMPLISHED PER INSTRUCTIONS IN EO 4455A075 AND SRM 55-10-09 REPAIR 2 AND OEM RDR).
